| Model Number |
B1080-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during a right coronary artery intervention, the armada balloon dilatation catheter was advanced to the lesion without issue.During the second inflation, the balloon ruptured at 12 atmospheres.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott balloon was used to continue the procedure.No additional information was provided.